Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 51, NWS Philadelphia/Mount Holly

May 17, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at May 17, 2009, 11:40 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 17, 2009, 11:40 PM EDT (03:40 UTC)
Expired
May 18, 2009, 7:36 PM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WHUS71 KPHI 180340
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT SUN MAY 17 2009

ANZ450>452-181000-
/O.NEW.KPHI.SC.Y.0051.090518T0340Z-090518T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
1140 PM EDT SUN MAY 17 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. 

NORTH WINDS WILL INCREASE OVERNIGHT AND REMAIN GUSTY THROUGH THE
MORNING MONDAY. GUSTS AROUND 25 KNOTS ARE EXPECTED WITH SEAS AS
HIGH AS 5 FEET AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-181000-
/O.NEW.KPHI.SC.Y.0051.090518T0340Z-090519T0200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1140 PM EDT SUN MAY 17 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. 

WINDS WILL INCREASE OVERNIGHT WITH GUSTS UP TO 25 KNOTS EXPECTED.
SEAS WILL INCREASE TO AROUND 5 FEET. THE SEAS WILL REMAIN UP
THROUGH THE DAY MONDAY AS LOW PRESSURE TRACKS WELL TO THE SOUTH OF
THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
309 
WHUS71 KPHI 180725
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT MON MAY 18 2009

ANZ450>452-181600-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-090518T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
325 AM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTH WINDS WILL CONTINUE TO GUST TO AROUND 25 KNOTS TODAY. SEAS
WILL BE AROUND 5 FEET AT TIMES. THE WINDS AND SEAS SHOULD DECREASE
THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-181600-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 AM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

NORTH WINDS WILL CONTINUE TO GUST UP TO 25 KNOTS TODAY. SEAS
SHOULD REMAIN CLOSE TO 5 FEET. THE SEAS WILL REMAIN UP THROUGH
THE DAY MONDAY AS LOW PRESSURE TRACKS WELL TO THE SOUTH OF THE
AREA. WINDS AND SEAS SHOULD DECREASE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
003 
WHUS71 KPHI 181435
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT MON MAY 18 2009

ANZ450-451-181545-
/O.CAN.KPHI.SC.Y.0051.000000T0000Z-090518T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1035 AM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA.

$$

ANZ452-182100-
/O.EXT.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
1035 AM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

NORTH WINDS WILL CONTINUE TO GUST AT TIMES TO AROUND 25 KNOTS THIS
AFTERNOON BEFORE DECREASING SOMEWHAT LATE. SEAS WILL BE 4 OR 5
FEET BEFORE DECREASING GRADUALLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ453>455-182100-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1035 AM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

NORTH WINDS WILL CONTINUE TO GUST AT TIMES UP TO 25 KNOTS THIS
AFTERNOON. SEAS WILL BE 4 TO 6 FEET. WINDS AND SEAS SHOULD DECREASE
LATE THIS AFTERNOON AND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
329 
WHUS71 KPHI 181900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT MON MAY 18 2009

ANZ452>455-190200-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
300 PM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

NORTH WINDS WILL CONTINUE TO GUST AT TIMES TO AROUND 25 KNOTS LATE
THIS AFTERNOON BEFORE DECREASING DURING THIS EVENING. SEAS WILL
BE 4 OR 5 FEET BEFORE DECREASING GRADUALLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
838 
WHUS71 KPHI 182336
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT MON MAY 18 2009

 

ANZ452>455-190045-
/O.CAN.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
736 PM EDT MON MAY 18 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS DIMINISHING SLOWLY WITH BUOY 44009 REPORTING FOUR
FEET EVERY ELEVEN SECONDS AND SEAS OF 2 FEET ACROSS THE LOWER
DELAWARE BAY. 

$$

EBERWINE/DEFINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 17, 9:42 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 17, 9:42 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT SUN MAY 17 2009

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR AREA OVERNIGHT AND
MONDAY. THIS AREA OF HIGH PRESSURE IS FORECAST TO SLIDE OFF THE
MIDDLE ATLANTIC COAST LATER TUESDAY. A WEAK COLD FRONT IS EXPECTED
TO DROP INTO OUR REGION TUESDAY NIGHT BEFORE MOVING BACK TO THE
NORTH AS A WARM FRONT ON WEDNESDAY. HIGH PRESSURE SHOULD REGAIN
ITS INFLUENCE ON OUR WEATHER FOR THURSDAY. ANOTHER COLD FRONT IS
THEN FORECAST TO MOVE THROUGH OUR REGION FRIDAY NIGHT AND IT MAY
STALL TO OUR SOUTH DURING SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A 00Z SURFACE ANALYSIS PLACED A COLD FRONT WELL OFF THE MID
ATLANTIC COAST THEN BACK ACROSS SOUTHERN GEORGIA AND THE PANHANDLE
OF FLORIDA. HIGH PRESSURE WAS PARKED OVER THE GREAT LAKES TO THE
MISSISSIPPI VALLEY. A CHILLY AIRMASS CONTINUES TO SETTLE SOUTHWARD
ACROSS OUR AREA AND DESPITE THE SURFACE COLD FRONT WELL REMOVED
FROM OUR AREA, A STRONG 300 MB JET IS ORIENTATED SUCH THAT LIFT
OVER THE FRONTAL SURFACE IS PRODUCING A BAND OF RAIN WELL NORTH OF
IT. THIS HAS BEEN SKIRTING OUR FAR SOUTHERN ZONES WITH SOME
SPRINKLES OR LIGHT RAIN AT TIMES. THE RADAR TRENDS ARE INDICATING
THIS HAS WANED, HOWEVER ADDITIONAL LIGHT ECHOES ARE SHOWING UP ON
WAKEFIELDS RADAR. SOME GUIDANCE WANTS TO PULL THIS PRECIPITATION
NORTHWESTWARD A LITTLE BIT FOR A TIME OVERNIGHT, BUT THE CHANCES OF
MEASURABLE PRECIPITATION LOOKS TO BE FAIRLY LOW. GIVEN THE TRENDS,
WE PUSHED THE LOW POPS FARTHER TO THE EAST AND ADDED A BORDERING CHC
OF SPRINKLES. ANY RAIN THAT OCCURS IS EXPECTED TO BE ON THE LIGHT
SIDE.

THERE CONTINUES TO BE A WEALTH OF MAINLY MID TO HIGH LEVEL
CLOUDS STREAMING ACROSS THE ENTIRE AREA AND WITH THE 300 MB JET
SLOWLY SLIDING EASTWARD THROUGH DAYBREAK MONDAY, WE ARE EXPECTING
THIS CLOUDINESS TO STAY AROUND FOR THE NIGHT. THE BEST CHC OF MORE
THINNING OF THIS CLOUD SHIELD WILL BE ACROSS THE NORTHWEST ZONES.
WE ADJUSTED THE SKY COVER GRIDS ACCORDINGLY. WITH SUCH LOW DEW
POINTS IN THE FAR NORTHWESTERN ZONES AND TEMPERATURES FORECAST TO
GET DOWN TO THE MID 30S IN SOME AREAS, WE DECIDED TO ADD IN PATCHY
FROST TOWARD DAYBREAK. GIVEN THE MID TO HIGH LEVEL CLOUDINESS AND A
LITTLE WIND HOLDING ON, WE WILL CONTINUE WITH THE IDEA OF NO
WIDESPREAD FROST. AS A RESULT, WE WILL ONLY INCLUDE IN THE GRIDS
AND FORECAST AND NOT THE HAZARDOUS WEATHER OUTLOOK ATTM. THE
HOURLY GRIDS WERE UPDATED TO REFLECT THE LATEST CONDITIONS AND
WE UTILIZED SOME LAMP DATA. LOW TEMPERATURES WERE ADJUSTED
SLIGHTLY IN SOME SPOTS. THAT IS ALL FOR NOW. HAVE A GOOD NIGHT

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ON MONDAY, THE 0C ISOTHERM AT 850 HPA WILL REMAIN OVER OUR REGION,
SUGGESTING THAT TEMPERATURES WILL BE HARD PRESSED TO GET MUCH ABOVE
60 DEGREES.  THE LAST OF THE HIGH CLOUDS SHOULD MOVE TO OUR EAST,
ALLOWING FOR A MOSTLY SUNNY DAY WITH AFTERNOON CUMULUS DEVELOPING IN
THE CHILLY AIRMASS.

WITH A MAINLY CLEAR SKY AND A LIGHT WIND, IT APPEARS AS THOUGH
MONDAY NIGHT WILL BE THE COLDEST PERIOD OF THE STRETCH.  WE WILL
KEEP THE IDEA OF AREAS OF FROST UP NORTH.  EVENTUALLY, A FROST
ADVISORY MAY BE NEEDED.

ON TUESDAY, HIGH PRESSURE WILL BEGIN TO PASS OFF THE COAST WITH
ANOTHER DRY DAY EXPECTED.  DAYTIME TEMPERATURES SHOULD BE NEAR THE
SEASONAL MEANS.

A WEAK COLD FRONT IS FORECAST TO DROP DOWN INTO OUR REGION ON
TUESDAY NIGHT.  IT CONTINUES TO APPEARS AS THOUGH THE BOUNDARY WILL
HAVE LIMITED MOISTURE ASSOCIATED WITH IT, SO WE WILL SIMPLY INDICATE
SOME CLOUDS.

AS THE FRONT BEGINS TO MOVE BACK TO THE NORTH ON WEDNESDAY, HIGH
PRESSURE SHOULD REBUILD BACK OVER OUR REGION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AN UPPER LEVEL RIDGE IS FORECAST TO BE LOCATED OVER OUR REGION ON
WEDNESDAY NIGHT, WITH ITS AXIS PASSING OFF TO OUR EAST ON THURSDAY.
DRY WEATHER CONDITIONS SHOULD CONTINUE INTO EARLY FRIDAY.

A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS THROUGH OUR
REGION ON FRIDAY NIGHT.  WE HAVE INSERTED CHANCE POPS BEGINNING ON
FRIDAY AFTERNOON.

THE FRONTAL BOUNDARY IS ANTICIPATED TO STALL NEARBY TO OUR SOUTH FOR
SATURDAY AND SUNDAY.  THE POTENTIAL FOR PRECIPITATION IN OUR REGION
ON BOTH DAYS WILL LIKELY BE DEPENDENT UPON HOW MUCH PUSH THE AREA OF
HIGH PRESSURE BUILDING DOWN FROM THE NORTH WILL HAVE.  THE JET
STREAM IS EXPECTED TO BEGIN DROPPING BACK DOWN OVER THE SAINT
LAWRENCE RIVER VALLEY AND NORTHERN NEW ENGLAND.  HOW FAR SOUTH THE
FEATURE WILL BE LOCATED REMAINS IN QUESTION.  FOR NOW, WE WILL
INCLUDE CHANCE POPS FOR SATURDAY.  WE WILL TAPER THE POPS BACK TO
SLIGHT CHANCE FOR SUNDAY IN THE NORTHERN HALF OF OUR FORECAST AREA
AND WE WILL MAINTAIN THE CHANCE POPS IN THE SOUTH.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE PERIOD WITH
MAINLY MID TO HIGH LEVELS MOVING THROUGH. THIS IS EXPECTED TO THIN
OUT ON MONDAY. THE N TO NW WINDS CONTINUE TO SETTLE AND WILL GENERALLY
BE 10 KNOTS OR LESS. GOOD FLYING WEATHER IS THEN EXPECTED TO
CONTINUE INTO MONDAY.

OUTLOOK...
HIGH PRESSURE BRING GOOD FLYING WEATHER THROUGH THE MIDWEEK PERIOD.

&&

.MARINE...
WITH COLDER AIR OVER THE WARMER WATERS TONIGHT, THERE IS SOME
POTENTIAL OF AN INCREASE IN SEAS OVERNIGHT INTO EARLY MONDAY.
HOWEVER, BOTH WINDS AND SEAS WERE FCST TO BE MARGINAL AND
CONFIDENCE IS NOT ALL THAT HIGH THAT ADV CRITERIA WILL BE REACHED.
SO WILL HOLD OFF ISSUING AN SCA ATTM.

HIGH PRESSURE THEN BUILD IN THROUGH THE MAJORITY OF THE WEEK AND
CONDS ARE EXPECTED TO BE FAIRLY TRANQUIL ON AREA WATERWAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO/GORSE
NEAR TERM...GORSE
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 17, 9:56 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT SUN MAY 17 2009

NJZ001-007-008-PAZ054-055-060>062-182300-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
956 PM EDT SUN MAY 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FROST ARE POSSIBLE LATE MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>019-024>026-
PAZ067>071-182300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
956 PM EDT SUN MAY 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ020>023-027-182300-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
956 PM EDT SUN MAY 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE IN THE PINE BARRENS LATE ON MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-182300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
956 PM EDT SUN MAY 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:27 AM EDTFrost AdvisoryPHIAtlantic, Burlington, Cumberland, Morris, Ocean, Warren28 hr
May 18, 4:27 AM EDTFreeze WarningPHISussex28 hr

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.